| Model Number |
723-00-32C |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
12/17/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported: "right hip i&d with possible component change.Pre-op diagnosis: infection right hip.No further information available per hospital" all implants were removed.
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: tridentii tritanium solid 46c; cat# 700-04-46c; lot# 87246701a; delta v-40 ceramic head 32/+4; cat# 6570-0-232; lot# 94614805; size 2 accolade ii 127 deg; cat# 6721-0230; lot# 94065201; unknown dome hole plug; cat# unknown; lot # unknown.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.